# SDR SWAA2021120142239

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY LBL 22 WL 156 BS 727; BS 727+18; BS 727A+10; BS 727A+18; BS 727B+6-727B+10; BS 727C+18-727D+18; BS 727E+13-762; BS 769-782. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; DEEPEST LOCATION AT BS 727+10 LBL 22 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT ASSY BS727+4 TO BS 847; LBL 22; WL 156. PER DWG 146A7500; AND SRM 51-40-05-0G-0; [04] VERIFIED CORRECTIVE ACTION 3.
